# SDR UPS803507

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 9754003505
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND CRACKED FUSELAGE INNER DOUBLER AT RIVET HOLE.  REPAIRED IAW DC8-53-1376.
